# SDR SWAA2021072689394

- Difficulty date: June 29, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Bs 255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. ; / [01] EVALUATED DENTED AREA ON FLIGHT DECK FLOOR BS 255 RBL 4 - LBL4 L=6.0 ; W=4.0 ; Y= .060 ; Y/W=66 ; FOUND TO BE OUT OF LIMITS IAW SRM 53-1051-1A-1 STEP 4;J;(3) FIG 105 ; DETAIL D ; DEPTH GAGE USED ID# ATS400 ; S/N UNKNOWN DUE DATE 04/2022; [02] VERIFIED - EVALUATED DENTED AREA ON FLIGHT DECK FLOOR BS 255 RBL 4 - LBL4 L=6.0 ; W=4.0 ; Y= .060 ; Y/W=66 ; FOUND TO BE OUT OF LIMITS IAW SRM 53-1051-1A-1 STEP 4;J;(3) FIG 105 ; DETAIL D ; DEPTH GAGE USED ID# ATS400 ; S/N UNKNOWN DUE DATE 04/2022; [03] REPAIRED FLIGHT DECK FLOOR DENT BS255 RB L4-LBL 4 PER EA M-21-153-00734; [04] VERIFIED FLIGHT DECK FLOOR IS REPAIRED AT BS225 RBL4-LBL4 EA M-21-153-00734.; [05] VERIFIED FLIGHT DECK FLOOR IS REPAIRED AT BS225 RBL4-LBL4 EA M-21-153-00734.
